# SDR P5CA9800188

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERNAL FRAMES AND ATTACH PLATES (6) AT PANEL 341CL ON LEFT HORIZONTAL STABILIZER.  REPAIRED FRAMES AND PLATES PER BAC SRM 55-10-06.
